# SDR AWKA20151106001

- Difficulty date: November 3, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N793XJ
- Make and model: Cessna 750
- Aircraft serial: 7500093
- Aircraft time: 9,918 hours, 5,847 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 23080854
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 9,456 hours, 5,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

UPON LEVELING OFF AT CRUISE, THE FLIGHT CREW NOTED THAT THE RT ENG OIL QTY WAS SHOWING 4 QUARTS LOW AFTER 35 MINUTES, TIME TO CLIMB TO ALTITUDE.  CONTINUED TO MONITOR THE OIL LEVEL WHICH WAS DROPPING ½ QT EVERY 2 - 3 MINUTES.  WHEN THE OIL LEVEL REACHED 7 QTS LOW, THE DECISION WAS MADE TO DIVERT.  DURING DESCENT THE OIL QTY HIT 8 QTS LOW, CAUSING AN AMBER CAS OIL LEVEL LOW RT MSG.  BECAUSE OF THE HIGH RATE OF OIL LOSS, THE CREW ELECTED TO SHUT DOWN & SECURE THE ENG.  AN EMER WAS DECLARED EN-ROUTE & AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  FOUND AN OIL PRESS LINE, PN 23080854, CRACKED AT THE FITTING, CAUSING THE LEAK.  THE LINE WAS REPLACED WITH NEW & LEAK CHECKS PERFORMED, WITH NO DEFECTS NOTED.
